| Model Number |
TA9048L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); No Code Available (3191)
| Date of Event |
05/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post-operatively a colectomy procedure, the patient returned to the operating room and a second surgery repair due to anastomosis leak.The surgical procedure was extended for more than 30 minutes and manual suturing was done to resolve the issue.